Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Corrigendum to: ``A differentially algebraic replacement theorem, and analog computability'' [Proc. Amer. Math. Soc. 99 (1987), no. 2, 367-372; MR0870803 (88e:12006)]


Authors: Leonard Lipshitz and Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 104 (1988), 668
MSC: Primary 12H05
Original Article: Proc. Amer. Math. Soc. 99 (1987), 367-372.
MathSciNet review: 962845
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12H05

Retrieve articles in all journals with MSC: 12H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962845-3
Article copyright: © Copyright 1988 American Mathematical Society